# SDR USAA061216

- Difficulty date: October 13, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 54,140 hours, 54,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD FRAME AT LOWER DOOR STOP BS 440 S23R CRACK.  INSTALLED DOUBLER AND FILLERS IAW EA 98153, DEFECT SIZE: .25 INCH.
